MAUDE Adverse Event Report: NEW DEANTRONICS LTD CLEANCOAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

NEW DEANTRONICS LTD CLEANCOAT; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number E3773-36C
Medical Device Problem Codes Arcing (2583); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 05/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during laparoscopic surgery, the device sparked and caused a small burn under the trocar.

Brand Name
CLEANCOAT
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
NEW DEANTRONICS LTD
12f no 51 sec 4 chong yang roa
taipei 23675
TW  23675
MDR Report Key10246842
Report Number1717344-2020-00708
Device Sequence Number572834
Product Code GEI
UDI-Device Identifier10884521550803
UDI-Public10884521550803
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K153265
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,other
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2024
Device Model NumberE3773-36C
Device Catalogue NumberE3773-36C
Device Lot Number1904170X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date07/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age60 YR